MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA; KNEE COMPONENT
Model Number KTCCNP20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to implant fracture.Revision njr number: (b)(4).Side: l.Primary asa: p3 - incapacitating systemic disease.Mhra reference no: (b)(4).
 
Additional Manufacturer Narrative
Mpo received additional information for this event on(b)(6)2021 stating that only the poly insert failed.The insert is reported under medwatch number 3010536692-2021-00313.There is no alleged deficiency against the device ktccnp20.Please void the initial report.

Brand Name
ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11803416
Report Number3010536692-2021-00286
Device Sequence Number4381282
Product Code HRY
UDI-Device IdentifierM684KTCCNP201
UDI-PublicM684KTCCNP201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTCCNP20
Device Catalogue NumberKTCCNP20
Device Lot Number1620835
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/22/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;